Transverse curvature of foliated manifolds
Structure transverse des feuilletages, Astérisque no. 116  (1984), p. 25-30
@incollection{AST_1984__116__25_0,
     author = {Blumenthal, Robert A.},
     title = {Transverse curvature of foliated manifolds},
     booktitle = {Structure transverse des feuilletages},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {116},
     year = {1984},
     pages = {25-30},
     zbl = {0543.53033},
     mrnumber = {755160},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__116__25_0}
}
Blumenthal, Robert A. Transverse curvature of foliated manifolds, in Structure transverse des feuilletages, Astérisque, no. 116 (1984), pp. 25-30. http://www.numdam.org/item/AST_1984__116__25_0/

[1] R. A. Blumenthal, "The base-like cohomology of a class of transversely homogeneous foliations", Bull. Sc. Math. 104 (1980), 301-303. | MR 592473 | Zbl 0445.57015

[2] R. A. Blumenthal, "Riemannian foliations with parallel curvature", preprint. | Article | MR 702257 | Zbl 0508.57020

[3] R. Bott, "Lectures on characteristic classes and foliations", (Notes by L. Conlon), Lecture Notes in Math., No. 279, Springer-Verlag, New York, 1972, 1-80. | MR 362335 | Zbl 0241.57010

[4] C. Chevalley and S. Eilenberg, "Cohomology theory of Lie groups and Lie algebras", Trans. A.M.S. 63 (1948), 85-124. | Article | MR 24908 | Zbl 0031.24803

[5] E. Fedida, "Sur les feuilletages de Lie", C.R. Acad. Sc. Paris 272A (1971), 999-1001. | MR 285025 | Zbl 0218.57014

[6] A. Haefliger, "Variétés feuilletées", Ann. Scuola Norm. Pisa 16 (1962), 367-397. | MR 189060 | Zbl 0122.40702

[7] F. Kamber and P. Tondeur, "Foliated bundles and characteristic classes", Lecture Notes in Math., No. 493, Springer-Verlag, New York, 1975. | MR 402773 | Zbl 0308.57011

[8] P. Molino, "Invariants structuraux des feuillages", Bull. Sc. Math. 105 (1981), 337-347. | MR 640146 | Zbl 0475.57009

[9] P. Molino, "Géométrie globale des feuilletages riemanniens", preprint. | Article | MR 684220 | Zbl 0516.57016

[10] G. Reeb, "Sur certaines propriétés topologiques des variétés feuilletées", Actualités Sci. Indust., No. 1183, Hermann, Paris, 1952. | MR 55692 | Zbl 0049.12602

[11] B. Reinhart, "Foliated manifolds with bundle-like metrics", Annals of Math. 69 (1959), 119-132. | Article | MR 107279 | Zbl 0122.16604

[12] B. Reinhart, "Harmonic integrals on foliated manifolds", Am. J. of Math. 81 (1959), 529-536. | Article | MR 107280 | Zbl 0088.07902

[13] G. W. Schwarz, "On the De Rham cohomology of the leaf space of a foliation", Topology 13 (1974), 185-187. | Article | MR 341503 | Zbl 0282.57016

[14] J. Wolf, "Spaces of constant curvature", McGraw-Hill, New York, 1967. | MR 217740 | Zbl 0162.53304